# SDR SWAA064114

- Difficulty date: October 25, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 59,669 hours, 49,696 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Component: Slat
- Component part number: 65C26601
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT WING NR 1 L/E SLAT LOWER T/E SKIN CRACKED.  REPAIRED SLAT PER SWA EA.
